# SDR CALA0600101

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Cracked
- Location: Bs 428-486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .25 INCH CRACKS (4 EACH) AROUND FASTENER HOLES IN STRINGER AT STA 428-486, S16R.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 53-30-53, FIGURE 201.
